# SDR SWAA2024070507848

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 71,311 hours, 37,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMX LIGHT BATT/POWER SUPPLY M01673 FAILS TO ILLUMINATE LIGHTS<[01] 01 - REMOVED AND REPLACED EMX BATTERY PACK AND POWER SUPPLY M01673 PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)];[02] 01 - REMOVED AND REPLACED EMX BATTERY PACK AND POWER SUPPLY M01673 PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
